Annulus criteria for mixed nonlinear elliptic differential equations


ŞAHİNER Y., Zafer A.

MATHEMATICAL AND COMPUTER MODELLING, vol.53, pp.1856-1864, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2011.01.007
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1856-1864

Abstract

New oscillation criteria are obtained for forced second order elliptic partial differential equations with damping and mixed nonlinearities of the form